# SDR SWAA2022021414145

- Difficulty date: April 5, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING: UPPER FIXED TRAILING EDGE SEAL RIB; VERTICAL BULB SEAL RETAINER ATTACH ANGLE CRACKED. RSS 270. / REMOVED AND REPLACED LW UPPER FIXED TRAILING EDGE SEAL RIB. VERTICAL BULB SEAL RETAINER ATTACH ANGLE IAW SRM 51-40-02-06-0 AND AIPC 57-50-00-25.
